Reasons for heterogeneous change in LCI in children with cystic fibrosis after antibiotic treatment.

Yammine, Sophie; Bigler, Anja; Casaulta Aebischer, Carmen; Singer, Florian; Latzin, Philipp (2014). Reasons for heterogeneous change in LCI in children with cystic fibrosis after antibiotic treatment. Thorax, 69(2), p. 183. BMJ Publishing Group 10.1136/thoraxjnl-2013-204283

[img] Text
Thorax-2014-Yammine-183.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (190kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Paediatric Medicine
04 Faculty of Medicine > Pre-clinic Human Medicine > Institute of Anatomy
04 Faculty of Medicine > Pre-clinic Human Medicine > Institute of Social and Preventive Medicine
04 Faculty of Medicine > Pre-clinic Human Medicine > BioMedical Research (DBMR) > Unit Childrens Hospital > Forschungsgruppe Pneumologie (Pädiatrie)

UniBE Contributor:

Yammine, Sophie; Bigler, Anja; Casaulta Aebischer, Carmen; Singer, Florian and Latzin, Philipp

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
600 Technology > 610 Medicine & health

ISSN:

0040-6376

Publisher:

BMJ Publishing Group

Submitter:

André Schaller

Date Deposited:

24 Jul 2014 17:46

Last Modified:

29 Oct 2015 10:18

Publisher DOI:

10.1136/thoraxjnl-2013-204283

PubMed ID:

23988751

Uncontrolled Keywords:

Cystic Fibrosis, Lung Physiology, Paediatric Lung Disaese, Respiratory Measurement

BORIS DOI:

10.7892/boris.44132

URI:

https://boris.unibe.ch/id/eprint/44132

Actions (login required)

Edit item Edit item
Provide Feedback